# SDR HDNA201911189494

- Difficulty date: November 8, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N145UC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9494
- Aircraft time: 3,414 hours, 15,564 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,414 hours, 13,627 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: B673M40A1002
- Part serial: 00194
- Condition: Faulty
- Location: Tailrotor
- Part time: 3,414 hours, 15,564 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN ACTUATOR WARNING LIGHT ILLUMINATED ON THE CENTRAL PANEL DISPLAY SYSTEM WITH NO SECONDARY INDICATIONS OR SUBSEQUENT DEGRADATION OF CONTROL-ABILITY. SYSTEM WAS DEFERRED I/A/W WITH THE APPROVED MEL AND RETURNED TO SERVICE. DURING THE REPAIR PHASE OF THE BEFORE MENTIONED DEFERRED MAINTENANCE THE REPAIRING TECHNICIANS NOTED A SHEARED BOLT SECURING THE T/R ACTUATOR "CARDAN JOINT" TO THE ACTUATOR ASSY. CORRECTIVE ACTION WAS TAKEN AND THE DEFECTIVE COMPONENT WAS REMOVED FROM SERVICE. T/R ACTUATOR MANUFACTURE: LIEBERR - COMPONENT TT: 3415.5 - NOTE: T/R ACTUATOR MANF IS NOTE LISTED IN THE DROP MENU BUT PROVIDED HERE IN THE PROBLEM DESCRIPTION.
